All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Samir Sbabou, Hatem Smaoui and Abderrahmane Ziad
''A formula for Nash equilibria in monotone singleton congestion games''
( 2013, Vol. 33 No.1 )
This paper provides a simple formula describing all Nash equilibria in monotone symmetric singleton congestion games. Our approach also yields a new and short proof establishing the existence of a Nash equilibrium in this kind of congestion games.
Keywords: Singleton congestion games, Nash equilibria, Ordinal preferences.
Manuscript Received : May 19 2012 Manuscript Accepted : Feb 08 2013

  This abstract has been downloaded 1140 times                The Full PDF of this paper has been downloaded 137303 times